Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Dry, circular, white patches on legs, arm. No help with medications. Suggestions?

Hi doc, in recent days I have noticed the appearance of dry, circular, white patches on my legs and arm . It started as a small patch on my right knee but I notice that each time I try to traet a patch with hydrocortisone cream, another patch appears elsewhere. I am now uncertain about the diagnosis as my doctor keeps giving me different medications . This makes me wonder if even he is certain about what is wrong. I was recently given Flucos Plus. Can t say it is working. I could send photos of the disorder to you. Just give me an email addy and I will or preferably a Blackberry pin.
Asked On : Mon, 18 Feb 2013
Answers:  1 Views:  439
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
From the description, it could either be a fungal infection tinea corporis where one gets itchy round red scaly patches which eventually clear from centre to form ring shaped lesions or it could be psoriasis where one gets red round elevated thick skin lesions covered with densely adherent silvery scales.
While tinea will respond to oral fluconazole and topical antifungal like clotrimazole or terbinafine, psoriasis would require stronger topical steroids.
As the treatment varies in both the conditions, a consultation with dermatologist is mandatory. For the same either consult a dermatologist nearby or use premium features of this website .
Answered: Tue, 19 Feb 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor